Manufacturer: Alkem Laboratories Ltd
Salt Composition : Ibuprofen(100mg), Paracetamol(125mg)
Bottle of 60ml Suspension
(Inclusive of all taxes)
Before taking this medicine, inform your doctor if you are allergic (hypersensitive) to ibuprofen, paracetamol, or any other NSAIDs such as aspirin.
Also tell the doctor if you have, liver, kidney, or heart problems. Pregnant and breastfeeding women should consult their doctors before taking the medicine.
The most common side effects are diarrhoea, nausea, vomiting, stomach pain, dizziness, and headache. Consult your doctor for advice if any of the above side effects worsen or persist for a longer duration.
FENCETA PLUS SUSPENSION collectively works as non-steroidal anti-inflammatory (NSAIDs) and analgesic agent which works by inhibiting the effect of a chemical messenger called prostaglandins that are responsible for producing pain and inflammation. This blocks the Cox-enzyme (a natural substance produced in our body) thereby, restricting its action, which reduces the inflammation and pain at the site.
Pharmacokinetic parameters for ibuprofen and paracetamol were similar for the combination and monotherapy tablets (values falling within the 80% to 125% acceptable bioequivalence range) except for the rate of absorption of paracetamol from the combination (tmax), which was significantly faster compared with monotherapy .
COMMON
Dizziness
Stomach pain
Nausea
Diarrhoea
Nervousness
Headache
Heartburn
Ringing in the ears
Itching of the skin and rashes
Loss of appetite
Vomiting
Increased urea (in the blood) level
Increased creatinine (in the blood) level
If you are allergic to ibuprofen, paracetamol or similar medicines (painkillers).
If you have serious heart failure problems or heart-related disorders.
If you have problems with your liver or kidneys.
FENCETA PLUS SUSPENSION is not recommended for use in pregnant women. Consult your doctor before taking the medicine.
Consumption of alcohol should be avoided during treatment with FENCETA PLUS SUSPENSION.
FENCETA PLUS SUSPENSION is not recommended for breastfeeding mothers. Consult your doctor before taking the medicine.
IBUPROFEN+PARACETAMOL belongs to a class of painkillers called non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), and dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic).
Ibuprofen and paracetamol can be safely taken together, though this combination is not recommended for long-term use in chronic pain. This particular combination is sometimes used as an alternative to opioid-based painkillers, such as codeine, for the management of short-term moderate pain.
Store below 30°C
Consult a doctor before taking any medicines.
If you or anyone else accidentally took too much of FENCETA PLUS SUSPENSION, consult your doctor immediately. Symptoms includes nausea, upset stomach, vomiting and gastric irritation, feel light-headed, dizzy, or drowsy, excitability, convulsions, blood in urine.
Take FENCETA PLUS SUSPENSION as advised by your physician. Shake well before use. Your doctor will decide the correct dose and duration for you depending upon your age, body weight and disease condition.
Does FENCETA PLUS SUSPENSION cause nausea?
Yes, FENCETA PLUS SUSPENSION may cause nausea some people. In order to avoid the same, you can take FENCETA PLUS SUSPENSION immediately after food or with food. In case you are still experiencing excessive nausea while consuming FENCETA PLUS SUSPENSION, speak with your doctor right away.
For what conditions FENCETA PLUS SUSPENSION is prescribed?
FENCETA PLUS SUSPENSION is given to treat acute painful conditions in adults and relief of musculoskeletal pain associated with spasms.